| Model Number |
OXI-A/N |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the connecting port of the sensor had a burned mark.There was no patient injury.